CSpace
SOME FAMILIES OF MULTIVARIATE SYMMETRIC DISTRIBUTIONS RELATED TO EXPONENTIAL-DISTRIBUTION
FANG, KT; FANG, BQ
1988
Source PublicationJOURNAL OF MULTIVARIATE ANALYSIS
ISSN0047-259X
Volume24Issue:1Pages:109-122
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1988M053600009
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:16[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27932
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
FANG, KT,FANG, BQ. SOME FAMILIES OF MULTIVARIATE SYMMETRIC DISTRIBUTIONS RELATED TO EXPONENTIAL-DISTRIBUTION[J]. JOURNAL OF MULTIVARIATE ANALYSIS,1988,24(1):109-122.
APA FANG, KT,&FANG, BQ.(1988).SOME FAMILIES OF MULTIVARIATE SYMMETRIC DISTRIBUTIONS RELATED TO EXPONENTIAL-DISTRIBUTION.JOURNAL OF MULTIVARIATE ANALYSIS,24(1),109-122.
MLA FANG, KT,et al."SOME FAMILIES OF MULTIVARIATE SYMMETRIC DISTRIBUTIONS RELATED TO EXPONENTIAL-DISTRIBUTION".JOURNAL OF MULTIVARIATE ANALYSIS 24.1(1988):109-122.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[FANG, KT]'s Articles
[FANG, BQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.